# SDR ORJA9916

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SEA - AT START OF TAKEOFF ROLL IN ANC, FORWARD CARGO DOOR LIGHT ILLUMINATED.  DISCONTINUED TAKEOFF AT APPROXIMATELY TAXI SPEED.  RETURNED TO TERMINAL AND HAD DOOR OPENED AND RECLOSED.  LIGHT WENT OUT AND A/C PRESSURIZED MANUALLY.  CONTINUED TO SEA IAW MD80 QRH-12-1.  (X)
